# SDR HEEA0015878

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 214175252101
- Condition: Reads Low
- Location: Oil System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR READING LOW PRESSURE,  INDICATOR FAILED COMMON MODE TEST.
